Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Lipschitz precompactness
for closed negatively curved manifolds

Author: Igor Belegradek
Journal: Proc. Amer. Math. Soc. 127 (1999), 1201-1208
MSC (1991): Primary 53C20, 53C23; Secondary 20F32, 57R55
MathSciNet review: 1476116
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that, given a integer $n\ge 3$ and a group $\pi $, the class of closed Riemannian $n$-manifolds of uniformly bounded negative sectional curvatures and with fundamental groups isomorphic to $\pi $ is precompact in the Lipschitz topology. In particular, the class breaks into finitely many diffeomorphism types.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C20, 53C23, 20F32, 57R55

Retrieve articles in all journals with MSC (1991): 53C20, 53C23, 20F32, 57R55

Additional Information

Igor Belegradek
Affiliation: Department of Mathematics, University of Maryland, College Park, Maryland 20742
Address at time of publication: Department of Mathematics and Statistics, McMaster University, 1280 Main St. West, Hamilton, Ontario, Canada L8S 4K1

PII: S 0002-9939(99)04654-7
Keywords: Lipschitz convergence, negatively curved manifold
Received by editor(s): July 30, 1997
Communicated by: Christopher Croke
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia